Lemsip Max Flu LemonRegular price £5.79
Tax included. Shipping calculated at checkout.
What’s it for?
Relief of the symptoms of heavy colds and flu, including the relief of aches and pains, headache, sore throat, nasal congestion or a runny nose, pain and congestion of sinusitis and lowering of temperature.
How to Use
- 16 years and over: contents of 1 sachet dissolved in hot water.
- Dose may be repeated in 4-6 hours.
- Maximum 4 sachets in 24 hours.
- Under 16 years: not to be given.
Warnings & Cautions
- Do not give to children under 12 years of age.
- Do not exceed the stated does
- Do not take with any other paracetamol-containing products
- Immediate medical advice should be sought in the event of an overdose, even if you feel well
- If symptoms persist consult your doctor
Do not take if: allergic to any of the ingredients, if you have heart disease or high blood pressure.
Oral powder containing:
- Paracetamol 1000mg
- Pseudoephedrine Hydrochloride 60mg